# SDR ASAA2019010427682

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,813 hours, 6,868 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER 4 HRS OF CRUISE FLIGHT, CAPT'S N.D. SHOWED AMBER "VTK" AND OTHER SIGNS OF L FMC FAILURE. AFTER RUNNING QRH PROCEDURE (FMC SELECTOR TO BOTH ON R) BOTH FMCS OPERATED NORMALLY. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801, NO INFLIGHT OR SENSOR FAULTS SHOWN. AIRCRAFT SHOWS NO HISTORY LAST 30 DAYS.
